Alert archive / Alabama / River Flood Warnings in 2025
River Flood Warning 40, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jun 8, 2025, 3:08 PM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Jun 11, 2025, 5:12 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 3:08 PM CDT (20:08 UTC)
- In effect from
- Jun 11, 2025, 5:12 AM CDT
- Expired
- Jun 13, 2025, 9:52 AM CDT
- In force
- 53 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1). The gauge peaked at 34.81 ft at Jun 11, 2025, 8:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 29 ft
- Moderate stage
- 40 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
047
WGUS44 KMOB 082008
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
308 PM CDT Sun Jun 8 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-092015-
/O.NEW.KMOB.FL.W.0040.250612T1300Z-000000T0000Z/
/CLDA1.1.ER.250612T1300Z.250613T0600Z.000000T0000Z.UU/
308 PM CDT Sun Jun 8 2025
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Thursday morning until further notice.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Sunday the stage was 9.8 feet.
- Forecast...The river is expected to rise above flood stage
Thursday morning and continue rising to 30.3 feet early
Friday morning. Additional rises are possible thereafter.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$
108 follow-up statements
238
WGUS84 KMOB 091346
FLSMOB
Flood Statement
National Weather Service Mobile AL
846 AM CDT Mon Jun 9 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-101400-
/O.EXT.KMOB.FL.W.0040.250611T0400Z-000000T0000Z/
/CLDA1.1.ER.250611T0400Z.250613T0600Z.000000T0000Z.UU/
846 AM CDT Mon Jun 9 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Tuesday evening until further notice.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
At 40.0 feet, widespread flooding of timber and pastureland.
Portions of State Highway 114 east of the river becomes covered by
water. Cabins on Old Ferry Road flood.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Monday the stage was 15.6 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening and continue rising to a crest of 33.7
feet early Friday morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
3160 8810 3178 8822
$$157
WGUS84 KMOB 100427
FLSMOB
Flood Statement
National Weather Service Mobile AL
1127 PM CDT Mon Jun 9 2025
...The Flood Warning is extended for the following river in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw
and Washington Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-110430-
/O.EXT.KMOB.FL.W.0040.250611T0210Z-000000T0000Z/
/CLDA1.1.ER.250611T0210Z.250613T0000Z.000000T0000Z.UU/
1127 PM CDT Mon Jun 9 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From Tuesday evening until further notice.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
At 40.0 feet, widespread flooding of timber and pastureland.
Portions of State Highway 114 east of the river becomes covered by
water. Cabins on Old Ferry Road flood.
* ADDITIONAL DETAILS...
- At 10:30 PM CDT Monday the stage was 22.5 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening and continue rising to a crest of 32.3
feet Thursday evening.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$
BB009
WGUS84 KMOB 101310
FLSMOB
Flood Statement
National Weather Service Mobile AL
810 AM CDT Tue Jun 10 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington,
Choctaw and Clarke Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-111315-
/O.EXT.KMOB.FL.W.0040.250611T0527Z-250614T1700Z/
/CLDA1.1.ER.250611T0527Z.250612T1800Z.250614T1100Z.UU/
810 AM CDT Tue Jun 10 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From late tonight to early Saturday afternoon.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
At 40.0 feet, widespread flooding of timber and pastureland.
Portions of State Highway 114 east of the river becomes covered by
water. Cabins on Old Ferry Road flood.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Tuesday the stage was 24.5 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 31.0 feet early
Thursday afternoon. It will then fall below flood stage
Saturday morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$239
WGUS84 KMOB 110255
FLSMOB
Flood Statement
National Weather Service Mobile AL
955 PM CDT Tue Jun 10 2025
...The Flood Warning is extended for the following rivers in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-120300-
/O.EXT.KMOB.FL.W.0040.250611T1012Z-250614T1845Z/
/CLDA1.1.ER.250611T1012Z.250612T1800Z.250614T1245Z.UU/
955 PM CDT Tue Jun 10 2025
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...From late tonight to early Saturday afternoon.
* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Tuesday the stage was 27.3 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 30.6 feet early Thursday
afternoon. It will then fall below flood stage Saturday
morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$049
WGUS84 KMOB 111425
FLSMOB
Flood Statement
National Weather Service Mobile AL
925 AM CDT Wed Jun 11 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Washington
and Choctaw Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-121430-
/O.EXT.KMOB.FL.W.0040.000000T0000Z-250614T1400Z/
/CLDA1.1.ER.250611T2024Z.250612T1800Z.250614T0800Z.UU/
925 AM CDT Wed Jun 11 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until late Saturday morning.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Wednesday the stage was 28.5 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 29.8 feet early tomorrow
afternoon. It will then fall below flood stage early Saturday
morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$691
WGUS84 KMOB 120230
FLSMOB
Flood Statement
National Weather Service Mobile AL
930 PM CDT Wed Jun 11 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Coffeeville Dam affecting Clarke, Washington
and Choctaw Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-130230-
/O.CON.KMOB.FL.W.0040.000000T0000Z-250614T1400Z/
/CLDA1.1.ER.250611T2122Z.250612T1800Z.250614T0800Z.UU/
930 PM CDT Wed Jun 11 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until late Saturday morning.
* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock
should be moved to higher ground. Old Ferry Road near the river
begins to flood.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Wednesday the stage was 29.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Wednesday was 29.3 feet.
- Forecast...The river is expected to rise to a crest of 29.8
feet early tomorrow afternoon. It will then fall below flood
stage early Saturday morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$
BB693
WGUS84 KMOB 121319
FLSMOB
Flood Statement
National Weather Service Mobile AL
819 AM CDT Thu Jun 12 2025
...The Flood Warning continues for the following river in Alabama...
Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke
and Washington Counties.
For the Tombigbee River...including Coffeeville Dam - upstream,
Coffeeville Dam, Leroy...Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
ALC023-025-129-131330-
/O.EXT.KMOB.FL.W.0040.000000T0000Z-250613T2230Z/
/CLDA1.1.ER.250611T2122Z.250612T1800Z.250613T1630Z.UU/
819 AM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tombigbee River near Coffeeville Dam.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 29.0 feet, pastureland is flooded. Livestock should
be moved to higher ground. Old Ferry Road near the river begins to
flood.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Thursday the stage was 29.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 AM CDT Thursday was 29.6 feet.
- Forecast...The river is expected to rise to a crest of 29.6
feet this afternoon. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 29.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$363
WGUS84 KMOB 131452 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
952 AM CDT Fri Jun 13 2025
...The Flood Warning is cancelled for the following river in
Alabama...
Tombigbee River Near Coffeeville Dam affecting Washington, Clarke
and Choctaw Counties.
ALC023-025-129-131600-
/O.CAN.KMOB.FL.W.0040.000000T0000Z-250613T1452Z/
/CLDA1.1.ER.250611T2122Z.250612T1445Z.250613T0915Z.UU/
952 AM CDT Fri Jun 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tombigbee River Near Coffeeville Dam.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Friday the stage was 28.5 feet.
- Forecast...The river is expected to fall to 20.1 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3213 8811 3212 8789 3178 8809 3160 8804
3160 8810 3178 8822
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 2:28 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 8, 2:28 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
228 PM CDT Sun Jun 8 2025
...New Discussion, Marine...
.DISCUSSION...
Issued at 217 PM CDT Sun Jun 8 2025
Through Monday Night...
The northeastern flank of an upper level ridge from the western half
of the Gulf to northern Mexico, is beginning to erode and become
suppressed to the southwest as an upper low/upper trof over the
northern and central CONUS begins to amplify and dig southward. As a
result, the active zone of the westerlies aloft we have been seeing
over the past couple days mainly to our north is now beginning to
sink southward which will put the forecast area in the cross-
hairs to see more in the way of active weather as we open the work
week. Forecasters are seeing a train of convective complexes
aligned from central AL, westward across LA to the Red River
Valley of TX/OK. This activity is sinking slight southward at the
base of the evolving long-wave trof. The high resolution ensembles
of the CAMs show a resurgence in convective coverage during the
remainder of the afternoon within a sufficiently warm, deeply
moist, and unstable environment. PWAT's on the order of 1.9 to
2.1" is well above 2 standard deviations above the climatological
means for June 8th. There are indications that an old meso-scale
outflow boundary from convection to the north will sink southward
to the coast late in the afternoon and begin to stall along the
coastal counties tonight. This feature will serve as a focus for
continued convective initiation and there are concerns we could
see repeated storm motions over the same areas which would favor
localized flooding in lower-lying/urban areas subject to poor
drainage. Considering this, the National Centers have issued a
slight risk of excessive rainfall.
SPC has our entire area in a Marginal Risk of severe weather through
tonight. A few severe storms may exhibit bowing segments with
damaging winds being the main threat. A more robust energy maximum
at the base of the upper trof looks to pivot eastward through the
area on Monday. Considering the persistent warm, moist, unstable
environment for this feature to operate on along with hard to
resolve meso-scale outflow boundaries draped over the area, severe
storms Monday is at Slight Risk.
We have seen the latest rip current guidance breaching into low end
high categories along our beaches through early Monday.
Reports from a few beach services are reporting red flags and thus,
we have issued a rip current statement for High Rip Currents through
Monday afternoon. /10
Tuesday Through Sunday...
Deep upper-level troughing over the Great Lakes region begins to
lift northeastward by Tuesday night and into Wednesday as an upper
ridge builds in over the southeast US. Over our local area, the
active and diffluent westerly to northwesterly flow pattern, with
several embedded shortwaves moving through it, will continue through
early Wednesday. Several more rounds of showers and storms are
expected to develop during the Tuesday through Wednesday morning
time-frame as the shortwaves move across the area. Cannot rule
out at least one more MCS that may attempt to develop and move
through, bringing with it the risk for gusty winds. We will
monitor this closely over the coming days with receipt of new hi-
res guidance.
By Thursday and through the remainder of the period, flow aloft
becomes southwesterly as the upper ridge builds to our east and a
southern-stream shortwave trough slowly pushes into the Lower
Mississippi River Valley. The presence of the upper ridge should
bring us back to a more typical summer-time pattern, with
scattered to locally numerous pulse-type storms developing during
the afternoon and dissipating by the evening due to the loss of
daytime heating. However, with the upper trough just to our west,
rain chances may remain a bit higher than what we typically see in
the summer. /96
&&
.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Sun Jun 8 2025
SHRA/TSRA will develop late this afternoon across our interior
areas and across the coast with an east southeast movement 20 to
25 kts. Expect brief reductions in visibility (2 to 4 SM),
ceilings (down to IFR categories) and brief gusty winds in and
near any convection. Away from storms, Lowest cigs look to range
3-5 kft. Southwesterly to westerly winds from 5-10 knots will
continue across interior areas, and from 10-15 knots with gusts to
around 20 knots across our coastal zones this afternoon. /10
&&
.MARINE...
Issued at 217 PM CDT Sun Jun 8 2025
Small craft operators heading out into the open Gulf should
exercise caution into Monday due to moderate westerly to
southwesterly winds of 15-20 knots. An increase in coverage of
showers and storms will occur tonight through Thursday and
mariners should be prepared for stronger storms that will bring
higher winds and low visibilities. Mariners should also be aware
that waterspouts are also possible during morning activity near
the coast. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 74 90 72 87 71 90 71 90 / 70 70 70 90 50 70 20 70
Pensacola 78 89 75 87 74 88 75 88 / 80 60 80 90 50 70 30 60
Destin 79 89 77 88 77 89 78 89 / 70 50 80 90 50 70 40 50
Evergreen 70 91 69 87 68 90 69 92 / 80 80 80 90 40 70 20 60
Waynesboro 70 89 67 85 67 88 68 91 / 60 80 70 80 30 60 10 70
Camden 69 86 67 83 66 86 68 89 / 70 90 80 70 30 60 10 60
Crestview 72 91 71 89 69 90 70 92 / 80 50 80 90 40 70 20 70
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 8, 12:04 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Jun 8 2025
ALZ053>055-081745-
Clarke AL-Wilcox AL-Monroe AL-
1204 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 1245 PM CDT...
At 1204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Dannelly Reservoir to near
Wayne. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Pine Hill, Vredenburgh, and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
3212 8726 3208 8719 3205 8718 3205 8686
3196 8686 3196 8691 3189 8691 3176 8759
3199 8780 3200 8763 3213 8762 3213 8752
3221 8752 3224 8739
TIME...MOT...LOC 1704Z 285DEG 25KT 3218 8732 3212 8776
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 8, 12:55 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1255 PM CDT Sun Jun 8 2025
ALZ054-055-057-081845-
Wilcox AL-Monroe AL-Butler AL-
1255 PM CDT Sun Jun 8 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BUTLER...
NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES THROUGH 145 PM
CDT...
At 1255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Camden to 4 miles northwest of
Vredenburgh. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden, Beatrice, Vredenburgh, and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3193 8673 3171 8702 3172 8705 3168 8706
3164 8712 3182 8750 3183 8750 3205 8729
TIME...MOT...LOC 1755Z 281DEG 28KT 3200 8720 3186 8738
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 8, 1:51 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
151 PM CDT Sun Jun 8 2025
ALZ058-081915-
Crenshaw AL-
151 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CRENSHAW COUNTY THROUGH
215 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Brantley, or 7 miles southwest of Luverne, moving
southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brantley and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8616 3153 8620 3149 8619 3161 8645
3173 8640 3169 8615 3166 8615 3166 8616
3165 8616 3163 8618 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 1850Z 292DEG 30KT 3163 8635
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 8, 2:08 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Mobile AL
208 PM CDT Sun Jun 8 2025
ALZ057-058-060-082000-
Butler AL-Covington AL-Crenshaw AL-
208 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW AND NORTHERN COVINGTON COUNTIES THROUGH 300 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Gantt, or 15 miles north of Andalusia, moving east
at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Opp, Dozier, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3148 8667 3162 8661 3153 8619 3122 8620
TIME...MOT...LOC 1908Z 291DEG 26KT 3152 8655
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 8, 2:37 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
237 PM CDT Sun Jun 8 2025
ALZ060-082015-
Covington AL-
237 PM CDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN COVINGTON COUNTY
THROUGH 315 PM CDT...
At 237 PM CDT, Doppler radar was tracking a strong thunderstorm over
Red Level, or 11 miles northwest of Andalusia, moving southeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, Opp, River Falls, Red Level, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3141 8667 3143 8667 3144 8668 3152 8665
3152 8657 3146 8640 3145 8640 3146 8639
3138 8619 3115 8619
TIME...MOT...LOC 1937Z 301DEG 25KT 3144 8660
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:28 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 48 hr |
| Jun 8, 12:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Jun 8, 12:12 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 48 min |
| Jun 8, 12:55 PM CDT | Special Weather Statement | MOB | Wilcox | 50 min |
| Jun 8, 1:03 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 42 min |
| Jun 8, 1:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington | 34 min |
| Jun 8, 1:51 PM CDT | Special Weather Statement | MOB | Crenshaw | 24 min |
| Jun 8, 2:08 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jun 8, 2:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 47 min |
| Jun 8, 2:37 PM CDT | Special Weather Statement | MOB | Covington | 38 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
| Jun 8, 3:09 PM CDT | River Flood Warning | MOB | Clarke, Washington | 5 days |
| Jun 8, 6:13 PM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Jun 8, 6:26 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 34 min |
| Jun 8, 6:44 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 31 min |
| Jun 8, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 16 min |
Nearby
River Flood Warnings in Alabama, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.